# SDR 99ZZZX1942

- Difficulty date: March 22, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2549T
- Make and model: Tmpson NAVIONH
- Aircraft serial: NAV42549
- System (JASC): 3221 · Nose/Tail Landing Gear Attach Section
- Part: Fork
- Part number: 14534117
- Condition: Separated
- Location: Nlg
- Part time: 3,115 hours
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON LANDING AT RED WING MUNICIPLE AIRPORT, THE NOSE GEAR FORK BROKE, DEPARTED AIRCRAFT, AND NOSE STRUT COLLAPSED.  FOUND WEAR MARKS ON FORK ATTACH POINT.  PILOT REPORTED NOSE WHEEL SHIMMY PRIOR TO INCIDENT.
